Year 2013, Volume 1 , Issue 2, Pages 0 - 2 2013-10-01

ON FENG Qİ TYPE İNTEGRAL INEQUALİTİES FOR GENERALİZED FRACTİONAL İNTEGRALS
GENELLEŞTİRİLMİŞ FRACTİONAL İNTEGRALLER İÇİN FENG Qİ TİPLİ İNTEGRAL EŞİTSİZLİKLERİ ÜZERİNE

Abdullah AKKURT [1] , Hüseyin YILDIRIM [2]


In this study, after defining a generalization of the classical Riemann-Liouville Fractional integrals, its Feng Qi type integral inequalities are obtained
Bu çalışmada, klasik Riemann-Liouville Fractional integrallerin bir genelleştirmesi tanımlandıktansonra bu Fractional integral için Feng Qi tipli integral eşitsizlikleri elde edildi.
Other ID JA92VN74BC
Journal Section Research Article
Authors

Author: Abdullah AKKURT

Author: Hüseyin YILDIRIM

Dates

Publication Date : October 1, 2013

APA Akkurt, A , Yıldırım, H . (2013). GENELLEŞTİRİLMİŞ FRACTİONAL İNTEGRALLER İÇİN FENG Qİ TİPLİ İNTEGRAL EŞİTSİZLİKLERİ ÜZERİNE . International Anatolia Academic Online Journal Sciences Journal , 1 (2) , 0-2 . Retrieved from https://dergipark.org.tr/en/pub/iaaojf/issue/32114/356050